Home > Research > Publications & Outputs > Improvements in Birch's theorem on forms in man...
View graph of relations

Improvements in Birch's theorem on forms in many variables

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Improvements in Birch's theorem on forms in many variables. / Browning, T.D.; Prendiville, Sean.

In: Journal für die reine und angewandte Mathematik (Crelle's Journal), Vol. 2017, No. 731, 2017, p. 203–234.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Browning, TD & Prendiville, S 2017, 'Improvements in Birch's theorem on forms in many variables', Journal für die reine und angewandte Mathematik (Crelle's Journal), vol. 2017, no. 731, pp. 203–234. https://doi.org/10.1515/crelle-2014-0122

APA

Browning, T. D., & Prendiville, S. (2017). Improvements in Birch's theorem on forms in many variables. Journal für die reine und angewandte Mathematik (Crelle's Journal), 2017(731), 203–234. https://doi.org/10.1515/crelle-2014-0122

Vancouver

Browning TD, Prendiville S. Improvements in Birch's theorem on forms in many variables. Journal für die reine und angewandte Mathematik (Crelle's Journal). 2017;2017(731):203–234. https://doi.org/10.1515/crelle-2014-0122

Author

Browning, T.D. ; Prendiville, Sean. / Improvements in Birch's theorem on forms in many variables. In: Journal für die reine und angewandte Mathematik (Crelle's Journal). 2017 ; Vol. 2017, No. 731. pp. 203–234.

Bibtex

@article{5c044c154a784146aaa60e3119252293,
title = "Improvements in Birch's theorem on forms in many variables",
author = "T.D. Browning and Sean Prendiville",
year = "2017",
doi = "10.1515/crelle-2014-0122",
language = "English",
volume = "2017",
pages = "203–234",
journal = "Journal f{\"u}r die reine und angewandte Mathematik (Crelle's Journal)",
issn = "1435-5345",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "731",

}

RIS

TY - JOUR

T1 - Improvements in Birch's theorem on forms in many variables

AU - Browning, T.D.

AU - Prendiville, Sean

PY - 2017

Y1 - 2017

U2 - 10.1515/crelle-2014-0122

DO - 10.1515/crelle-2014-0122

M3 - Journal article

VL - 2017

SP - 203

EP - 234

JO - Journal für die reine und angewandte Mathematik (Crelle's Journal)

JF - Journal für die reine und angewandte Mathematik (Crelle's Journal)

SN - 1435-5345

IS - 731

ER -